# SDR DALA2016110408268

- Difficulty date: November 3, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 77,056 hours, 34,519 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 25 EMERGENCY LIGHT INOPERATIVE.   FOUND CONNECTOR PIN LOCKS DAMAGED.  REPLACED THE CONNECTOR, OPS OK. IAW AMM 33-40.
